Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Bruising, dark purple discolouration, sensitive skin. Blood test shows normal WBC count. Causes?

hi. i have a bruise that have not gone away and it s been 2 months since the time i had it. there s no swelling left but the region is still dark purple. and my skin had became very sensitive, even a slightest scratch would make it bruise. i had a blood test but my white cells are normal, im not a diabetic, and everything was normal with my blood test
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it look like you have purpura over skin .
only WBC count is not enough ,you should do blood test of bleeding ,clotting time ,APTT,PT also
we have to find out the reason for it .
keep your skin hydrate by applying good moisturizing lotion over skin
avoid any friction or trauma
better to consult dermatologist for proper treatment
i hope i answered your question
Answered: Wed, 20 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor